It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Muscle Pain on Accutane

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-23-2014, 01:36 AM   #1
    AlreadyDead
    Newbie
    (female)
     
    AlreadyDead's Avatar
     
    Join Date: Nov 2014
    Posts: 1
    AlreadyDead HB User
    Unhappy Muscle Pain on Accutane

    Hello,
    I am a teen and I was put on accutane. I have been experiencing extremely dry lips and skin, and despite the annoyance of such leathery lips, I can live with that. What worries me, though, is the extreme muscle pain. If I lean forward or bend down and come back up, my back aches so much. The other day I was playing a game with a leadership group, and it was such a mild game (just running around and stuff) I could hardly move afterwards. I'm not sure if this is normal, but I read somewhere that muscle pain could indicate severe damage. My mother thinks it's normal and does not think it necessary to make an appointment at the dermatologist for this. I was wondering if this is normal or not, because I really enjoy working out and being active and it SUCKS to be stuck like this

    Last edited by mod85; 11-24-2014 at 12:57 AM.

     
    Sponsors Lightbulb
       
    Old 11-25-2014, 02:57 AM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 13,201
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Muscle Pain on Accutane

    Although it can be normal, as in a side effect, it can also indicate that the liver or systems are being damaged. Accutane is such a strong drug and affects everyone differently. I would suggest that your mother report this to your doctor and allow them to run some blood work just to make sure that your liver and systems are not affected. Not everyone can tolerate Accutane.
    MSNik
    __________________
    RRMS- dx 05

     
    Closed Thread

    Tags
    accutane, ache, muscle pain, roaccutane, side effect



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:21 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!